# SDR SWAA2025041724571

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,293 hours, 34,223 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Exhaust Pipe
- Condition: Fire
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT TO THE RUNWAY A PASSENGER NOTICED THE #1ENG SPEWING BURSTS OF FLAMES OUT OF THE TAILPIPE. WE STOPPED & SHUT DOWN ENG #1. UPON FURTHER EXAMINATION THE FIRE WAS NO LONGER PRESENT. TAXI BACK TO THE GATE. NO ABNORMAL COCKPIT INDICATIONS WERE NOTED <[01].  CONFIRMED NO RECENT FAULT ON EEC. IAW FIM 71-05 TASK 811 AND AMM TASK 71-00-00-800-803-F00; PERFORMED ENG INSP AND FOUND NO DMG ON INLET AND EXHAUST AREA AND FLAME ARRESTOR COND NML. PERFORMED ENG RUN AND ENG PARAMETER NML AND NO FLAME OBSERVED.; [02] FDR DATA UPLOADED AND MOC CONFIRMED FDR DATA NML PER AMM 31-31-00; [03] CONFIRMED NO RECENT FAULT ON EEC. IAW FIM 71-05 TASK 811 AND AMM TASK 71-00-00-800-803-F00; PERFORMED ENG INSP AND FOUND NO DMG ON INLET AND EXHAUST AREA AND FLAME ARRESTOR COND NML. PERFORMED ENG RUN AND ENG PARAMETER NML AND NO FLAME OBSERVED. FDR DATA UPLOADED AND MOC CONFIRMED FDR DATA NML PER AMM 31-31-00. CORRECTIONS MADE.
